HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
經濟學研究 = The economic studies >
第32巻第1号 Vol.32,No.1 >

IS・LM体系と財政政策:ヒックスのIS・LM体系の拡張

Files in This Item:
32(1)_P203-226.pdf1.11 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/31576

Title: IS・LM体系と財政政策:ヒックスのIS・LM体系の拡張
Other Titles: The System of Hicksian IS・LM and Fiscal Policy:An Extesion of Hicksian IS・LM Model
Authors: 久保田, 義弘1 Browse this author
Authors(alt): KUBOTA, Yoshihiro1
Issue Date: Jun-1982
Publisher: 北海道大学經濟學部
Journal Title: 北海道大學 經濟學研究
Journal Title(alt): THE ECONOMIC STUDIES
Volume: 32
Issue: 1
Start Page: 203
End Page: 226
Type: bulletin (article)
URI: http://hdl.handle.net/2115/31576
Appears in Collections:經濟學研究 = The economic studies > 第32巻第1号 Vol.32,No.1

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University